# SDR ASAA2015011110406

- Difficulty date: January 11, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,682 hours, 7,618 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS NOTED ON LT HORIZONTAL STABILIZER LOWER SKIN JUST INBD OF STABILIZER STA 138.7. FIRST CRACK IS APPROX 1.031' LONG AND APPROX 7.25' FWD OF REAR SPAR.  SECOND CRACK IS APPROX 1.25' LONG AND APPROX 15.5 FWD OF REAR SPAR.  ACFT GROUNDED.  REMOVED AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-22-11, FIG 204.  REPAIR 11 IS A CATEGORY B. INSPECTION THRESHOLD IS DIE AT 56000 FLIGHT CYCLES. REPEAT INTERVAL INSPECTIONS ARE REQUIRED AT 9000 FLIGHT CYCLES BY  DETAILED VISUAL INSPECTIONS OR VERTICAL LFEC INSPECTIONS IAW NDT PART 6, 53-30-00 PROCEDURE 5 IAW SRM 55-10-01-22-11, REPAIR 11, PARA 5.  TABLE 204 .
